Works matching DE "IWASAWA theory"
Results: 111
On tame pro- p Galois groups over basic $${\mathbb{Z}_p}$$-extensions.
- Published in:
- Mathematische Zeitschrift, 2013, v. 273, n. 3/4, p. 1161, doi. 10.1007/s00209-012-1048-2
- By:
- Publication type:
- Article
On the Iwasawa algebra for pro- l Galois groups.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 3/4, p. 1219, doi. 10.1007/s00209-012-0984-1
- By:
- Publication type:
- Article
On Greenberg's generalized conjecture for CM-fields.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2017, v. 2017, n. 731, p. 259, doi. 10.1515/crelle-2014-0148
- By:
- Publication type:
- Article
A parabolic flow of balanced metrics.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2017, v. 2017, n. 723, p. 79, doi. 10.1515/crelle-2014-0067
- By:
- Publication type:
- Article
Transitive actions of locally compact groups on locally contractible spaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2015, v. 2015, n. 702, p. 227, doi. 10.1515/crelle-2013-0036
- By:
- Publication type:
- Article
On main conjectures in non-commutative Iwasawa theory and related conjectures.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2015, v. 2015, n. 698, p. 105, doi. 10.1515/crelle-2013-0001
- By:
- Publication type:
- Article
The special values of Dirichlet L-functions as an analogue of the Iwasawa power series.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2014, v. 2014, n. 687, p. 207, doi. 10.1515/crelle-2012-0050
- By:
- Publication type:
- Article
Systematic engineering of paraxial coherent fields with spherical optical systems.
- Published in:
- Applied Physics B: Lasers & Optics, 2005, v. 81, n. 1, p. 59, doi. 10.1007/s00340-005-1843-0
- By:
- Publication type:
- Article
The Lyapunov Exponent of Products of Random 2×2 Matrices Close to the Identity.
- Published in:
- Journal of Statistical Physics, 2013, v. 150, n. 1, p. 13, doi. 10.1007/s10955-012-0674-8
- By:
- Publication type:
- Article
Local behavior of Iwasawa's invariants.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 4, p. 1013, doi. 10.1142/S1793042117500543
- By:
- Publication type:
- Article
Sur une forme faible de la conjecture de Greenberg II.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 4, p. 1061, doi. 10.1142/S1793042117500567
- By:
- Publication type:
- Article
On Greenberg's generalized conjecture for complex cubic fields.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 3, p. 619, doi. 10.1142/S1793042117500312
- By:
- Publication type:
- Article
Mordell-Weil ranks of elliptic curves in the cyclotomic -extension of the rationals.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 2, p. 429, doi. 10.1142/S1793042117500257
- By:
- Publication type:
- Article
Iwasawa theory and p-adic L-functions over -extensions.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 8, p. 2045, doi. 10.1142/S1793042114500699
- By:
- Publication type:
- Article
A remark on a result of Iwasawa on Hecke characters of type A<sub>0</sub>.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 8, p. 1939, doi. 10.1142/S179304211450064X
- By:
- Publication type:
- Article
Algebraic functional equation for Hida family.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 7, p. 1649, doi. 10.1142/S1793042114500493
- By:
- Publication type:
- Article
ON THE 2-ADIC IWASAWA LAMBDA INVARIANTS OF THE p-CYCLOTOMIC FIELDS AND THEIR QUADRATIC TWISTS.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 2, p. 283, doi. 10.1142/S1793042113500929
- By:
- Publication type:
- Article
GENERALIZATIONS OF IWASAWA'S RIEMANN-HURWITZ" FORMULA FOR CYCLIC p-EXTENSIONS OF NUMBER FIELDS.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 1, p. 219, doi. 10.1142/S1793042113500905
- By:
- Publication type:
- Article
ON THE Z<sub>P</sub>-RANKS OF TAMELY RAMIFIED IWASAWA MODULES.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 6, p. 1491, doi. 10.1142/S1793042113500395
- By:
- Publication type:
- Article
ANOTHER LOOK AT IWASAWA λ-INVARIANTS OF p-ADIC MEASURES ON AND Γ-TRANSFORMS.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 5, p. 1289, doi. 10.1142/S1793042113500279
- By:
- Publication type:
- Article
ON μ-INVARIANTS OF SELMER GROUPS OF SOME CM ELLIPTIC CURVES.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 5, p. 1199, doi. 10.1142/S1793042113500206
- By:
- Publication type:
- Article
IWASAWA THEORY FOR ONE-PARAMETER FAMILIES OF MOTIVES.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 2, p. 257, doi. 10.1142/S1793042112501357
- By:
- Publication type:
- Article
NON-COMMUTATIVE p-ADIC L-FUNCTIONS FOR SUPERSINGULAR PRIMES.
- Published in:
- International Journal of Number Theory, 2012, v. 8, n. 8, p. 1813, doi. 10.1142/S1793042112501047
- By:
- Publication type:
- Article
ON THE QUATERNIONIC p-ADIC L-FUNCTIONS ASSOCIATED TO HILBERT MODULAR EIGENFORMS.
- Published in:
- International Journal of Number Theory, 2012, v. 8, n. 4, p. 1005, doi. 10.1142/S1793042112500601
- By:
- Publication type:
- Article
GLOBAL UNITS MODULO ELLIPTIC UNITS AND IDEAL CLASS GROUPS.
- Published in:
- International Journal of Number Theory, 2012, v. 8, n. 3, p. 569
- By:
- Publication type:
- Article
NON-ABELIAN CONGRUENCES BETWEEN SPECIAL VALUES OF L-FUNCTIONS OF ELLIPTIC CURVES:: THE CM CASE.
- Published in:
- International Journal of Number Theory, 2011, v. 7, n. 7, p. 1883, doi. 10.1142/S179304211100468X
- By:
- Publication type:
- Article
IWASAWA λ-INVARIANTS AND Γ-TRANSFORMS OF p-ADIC MEASURES ON ${\mathbb Z}_{p}^n$.
- Published in:
- International Journal of Number Theory, 2010, v. 6, n. 8, p. 1819, doi. 10.1142/S1793042110003824
- By:
- Publication type:
- Article
Anticyclotomic Iwasawa's Main Conjecture for Hilbert modular forms.
- Published in:
- Commentarii Mathematici Helvetici, 2012, v. 87, n. 2, p. 303, doi. 10.4171/CMH/255
- By:
- Publication type:
- Article
PSEUDO-MODULARITY AND IWASAWA THEORY.
- Published in:
- American Journal of Mathematics, 2018, v. 140, n. 4, p. 977, doi. 10.1353/ajm.2018.0022
- By:
- Publication type:
- Article
LOCALIZATIONS AND COMPLETIONS OF SKEW POWER SERIES RINGS.
- Published in:
- American Journal of Mathematics, 2010, v. 132, n. 1, p. 1, doi. 10.1353/ajm.0.0089
- By:
- Publication type:
- Article
Finite-Time Lyapunov Exponents for Products of Random Transformations.
- Published in:
- Journal of Statistical Physics, 2003, v. 112, n. 1/2, p. 193, doi. 10.1023/A:1023631704909
- By:
- Publication type:
- Article
Normal elements of noncommutative Iwasawa algebras over SL<sub>3</sub>(ℤ_<sub>p</sub>).
- Published in:
- Forum Mathematicum, 2019, v. 31, n. 1, p. 111, doi. 10.1515/forum-2018-0034
- By:
- Publication type:
- Article
Anticyclotomic p-ordinary Iwasawa theory of elliptic modular forms.
- Published in:
- Forum Mathematicum, 2018, v. 30, n. 4, p. 887, doi. 10.1515/forum-2016-0189
- By:
- Publication type:
- Article
Convexity theorems for semisimple symmetric spaces.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 6, p. 1167, doi. 10.1515/forum-2015-0079
- By:
- Publication type:
- Article
On the μ-invariant of Katz p-adic L-functions attached to imaginary quadratic fields.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 3, p. 507, doi. 10.1515/forum-2013-0194
- By:
- Publication type:
- Article
Maximal holonomy of infra-nilmanifolds with 3-dimensional Iwasawa geometry.
- Published in:
- Forum Mathematicum, 2011, v. 23, n. 3, p. 625, doi. 10.1515/FORM.2011.022
- By:
- Publication type:
- Article
Some examples of non calibrable almost complex structures.
- Published in:
- Forum Mathematicum, 2002, v. 14, n. 6, p. 869, doi. 10.1515/form.2002.038
- By:
- Publication type:
- Article
INVARIANT METRICS ON THE IWASAWA MANIFOLD.
- Published in:
- Quarterly Journal of Mathematics, 2013, v. 64, n. 2, p. 555, doi. 10.1093/qmath/has006
- By:
- Publication type:
- Article
On the anticyclotomic Iwasawa main conjecture for modular forms.
- Published in:
- Compositio Mathematica, 2015, v. 151, n. 5, p. 863, doi. 10.1112/S0010437X14007787
- By:
- Publication type:
- Article
On the Iwasawa theory of the Lubin–Tate moduli space.
- Published in:
- Compositio Mathematica, 2013, v. 149, n. 5, p. 793, doi. 10.1112/S0010437X12000723
- By:
- Publication type:
- Article
Dihedral Iwasawa theory of nearly ordinary quaternionic automorphic forms.
- Published in:
- Compositio Mathematica, 2013, v. 149, n. 3, p. 356, doi. 10.1112/S0010437X12000619
- By:
- Publication type:
- Article
On anticyclotomic μ-invariants of modular forms.
- Published in:
- Compositio Mathematica, 2011, v. 147, n. 5, p. 1353, doi. 10.1112/S0010437X11005318
- By:
- Publication type:
- Article
Stark units and the main conjectures for totally real fields.
- Published in:
- Compositio Mathematica, 2009, v. 145, n. 5, p. 1163, doi. 10.1112/S0010437X09004163
- By:
- Publication type:
- Article
A note on finite groups in which c-permutability is transitive.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 134, n. 1/2, p. 162, doi. 10.1007/s10474-011-0132-0
- By:
- Publication type:
- Article
Special Representations of the Iwasawa Subgroups of Simple Lie Groups.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 224, n. 2, p. 231, doi. 10.1007/s10958-017-3408-2
- By:
- Publication type:
- Article
Cohomology of the Iwasawa Subgroup of the Group U( p, p) in Nonunitary Representations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 6, p. 700, doi. 10.1007/s10958-016-2875-1
- By:
- Publication type:
- Article
Cyclic subgroup commutativity degrees of finite groups.
- Published in:
- Mathematical Journal of the University of Padua / Rendiconti del Seminario Matematico della Università di Padova, 2018, v. 139, p. 225, doi. 10.4171/RSMUP/139-9
- By:
- Publication type:
- Article
On the 2-class field tower of subfields of some cyclotomic ℤ<sub>2</sub>-extensions.
- Published in:
- Mathematica Slovaca, 2019, v. 69, n. 1, p. 81, doi. 10.1515/ms-2017-0204
- By:
- Publication type:
- Article
SCALAR FIELD THEORY IN THE AdS/CFT CORRESPONDENCE:: AN OPERATOR FORMULATION.
- Published in:
- Modern Physics Letters A, 2007, v. 22, n. 30, p. 2287, doi. 10.1142/S0217732307022487
- By:
- Publication type:
- Article
Iwasawa theory of quadratic twists of X (49).
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 1, p. 19, doi. 10.1007/s10114-017-6414-x
- By:
- Publication type:
- Article